MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 560CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 560CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number MSZ-F560
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported via a sales representative "there was another sizer that was also ruptured after sterilization after just 5 cycles".The device was not implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Lab analysis: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: b1, b2, d9, h1, h3, h6.

Brand Name
NATRELLE INSPIRA FULLPROF 560CC SIZER US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24093311
Report Number9617229-2026-01158
Device Sequence Number21414628
Product Code MRD
UDI-Device Identifier10888628009370
UDI-Public(01)10888628009370(10)1239285(11)240424(17)290324
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSZ-F560
Device Lot Number1239285
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale